# SDR CA150818004

- Difficulty date: August 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 478 hours
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: B, A

## Discrepancy

(CAN) AFTER A RAPID DESCENT FROM ALTITUDE, DURING SKYDIVE OPERATIONS, THE ENGINE FAILED TO RESPOND TO POWER LEVER INPUT AND WAS FOUND TO HAVE FLAMED OUT. AFTER DESCENDING FROM 15000` THE PILOT ATTEMPTED TO INTRODUCE POWER AT 2000` DURING APPROACH AND THE ENGINE DID NOT RESPOND TO POWER LEVER INPUT, THE CONDITION LEVER WAS MOVED TO HIGH IDLE AND LIKEWISE NO RESPONSE WAS OBSERVED, AT THIS POINT THE PILOT DOES NOT APPEAR TO HAVE ATTEMPTED A RELIGHT AND INSTEAD INSTIGATED AN EMERGENCY LANDING. THE AIRCRAFT WAS LANDED SAFELY WITH NO PERSONAL INJURIES OR STRUCTURAL DAMAGE TO THE AIRCRAFT.
